# SDR CALA0800465

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 33,726 hours, 10,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1141
- Condition: Cracked
- Location: Bs 827 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 827 ABOVE S9R.  INSTALLED REPAIR PARTS PER EC/RA 5310-04763, REPAIRED FRAME PER EC/RA 5310-04763.
